Alert archive / New Jersey / Areal Flood Warnings in 2013
Areal Flood Warning 103, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 2, 2013, 3:35 PM EDT for Camden County, New Jersey. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2013, 3:35 PM EDT (19:35 UTC)
- Expired
- Sep 3, 2013, 1:02 AM EDT
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Camden County, NJ
The radar
The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 791 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
723
WGUS41 KPHI 021935
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT MON SEP 2 2013
NJC007-030130-
/O.NEW.KPHI.FA.W.0103.130902T1935Z-130903T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-
335 PM EDT MON SEP 2 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
NORTHWESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 930 PM EDT
* AT 330 PM EDT...MINOR FLOODING WAS OCCURRING ALONG THE COOPER
RIVER. THE FLOODING IS THE RESULT OF RUNOFF FROM THIS MORNING'S
HEAVY RAINFALL IN THAT AREA. THE MINOR FLOODING IS EXPECTED TO
CONTINUE INTO THIS EVENING BEFORE THE COPPER RIVER RETURNS WITHIN
ITS BANKS.
THIS FLOOD WARNING INDICATES THAT MINOR FLOODING HAS BEEN REPORTED
IN THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3980 7498 3993 7514 3996 7512 4000 7505
3998 7501 3997 7502 3995 7502 3994 7498
3993 7498 3989 7493 3987 7492 3985 7492
$$
IOVINO2 follow-up statements
926
WGUS41 KPHI 030010
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
810 PM EDT MON SEP 2 2013
NJC007-030530-
/O.EXT.KPHI.FA.W.0103.000000T0000Z-130903T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-
810 PM EDT MON SEP 2 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
NORTHWESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 130 AM EDT
* AT 800 PM EDT...MINOR FLOODING WAS CONTINUING TO OCCUR ALONG THE
COOPER RIVER. THE FLOODING WAS DUE TO RUNOFF FROM THIS MORNING'S
HEAVY RAINFALL. THE LEVEL OF THE COOPER RIVER SHOULD LOWER
GRADUALLY AND IT IS EXPECTED TO RETURN WITHIN ITS BANKS BEFORE 130
AM ON TUESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3980 7498 3993 7514 3996 7512 4000 7505
3998 7501 3997 7502 3995 7502 3994 7498
3993 7498 3989 7493 3987 7492 3985 7492
$$
IOVINO948
WGUS81 KPHI 030502
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
102 AM EDT TUE SEP 3 2013
NJC007-030511-
/O.CAN.KPHI.FA.W.0103.000000T0000Z-130903T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-
102 AM EDT TUE SEP 3 2013
...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN CAMDEN
COUNTY...THE COOPER RIVER HAS RETURNED WITHIN ITS BANKS.
LAT...LON 3980 7498 3993 7514 3996 7512 4000 7505
3998 7501 3997 7502 3995 7502 3994 7498
3993 7498 3989 7493 3987 7492 3985 7492
$$
HEAVENERWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 2, 12:27 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Sep 2, 12:27 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1227 PM EDT MON SEP 2 2013 .SYNOPSIS... A VERY WARM AND HUMID AIR MASS WILL CONTINUE OVER THE REGION TODAY ALONG WITH A TROUGH OF LOW PRESS WHICH WILL AID THE DEVELOPMENT OF MORE SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL APPROACH FROM THE WEST TONIGHT AND WILL MOVE ACROSS THE AREA TUESDAY MORNING, USHERING IN COOLER AND DRIER WEATHER FOR REST OF THE WEEK. A DRY COLD FRONT WILL CROSS THE AREA ON THURSDAY AND POSSIBLY ANOTHER ONE ON SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CURRENT RADAR SHOWED A LARGE AREA OF SHOWERS WITH EMBEDDED THUNDER OVER THE DELAWARE VALLEY AND PARTS OF S JERSEY AND MORE ISOLATED STUFF FURTHER N. THE PRECIP OVER S JERSEY HAS BEEN REDEVELOPING AND TRAINING FOR SEVERAL HOURS NOW. WILL RAISE POPS ACRS THIS AREA. ALSO, TEMPS ARE MUCH LWR ACRS PORTIONS OF PHILLY, AND SRN NJ SO WILL LWR THE CURRENT TEMPS AND MAXES AS WELL. PLACES THAT HAVEN'T SEEN NEARLY AS MUCH RAIN HAVE TEMPS 7-10 DEGREES HIGHER ATTM. STILL EXPECT SOME MORE ACTIVITY PSBL THIS AFTN, BUT THE MAIN QUESTION REMAINS WHAT IMPACT THE CURRENT SHWRS/TSTMS/CLOUD COVER WILL HAVE ON THAT DEVELOPMENT. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/... THE PRE-FRONTAL TROUGH SHOULD BE TO OUR EAST BY TONIGHT AND THE ENSUING COLD FRONT SHOULD BE ACROSS CENTRAL/EASTERN PENNSYLVANIA TONIGHT. THE SURFACE CONVERGENCE ASSOCIATED WITH THE FRONT SHOULD BE WANING DURING THE OVERNIGHT HOURS, HOWEVER WE STILL HAVE AMPLE LOW-LEVEL MOISTURE IN PLACE TO TAP INTO SO WE CONTINUE TO KEEP CHANCE POPS IN THE FORECAST. WE FINALLY SHOULD START TO SEE SOME RELIEF FROM THE HUMIDITY BY VERY LATE TONIGHT AS THE WINDS TURN WESTERLY AND BEGIN TO BRING IN SOME DRIER AIR. OVERNIGHT TEMPERATURES WERE A BLEND OF THE MET/MAV SINCE THEY WERE BASICALLY IDENTICAL. && .LONG TERM /TUESDAY THROUGH SUNDAY/... THE LONG TERM FORECAST IS PRETTY MUCH DRY EXCEPT FOR A CHANCE OF SHOWERS TUESDAY AND POSSIBLY AGAIN ON SUNDAY. A SHRTWV TROF OVER THE NORTHEAST AND MID-ATLANTIC ON TUESDAY MOVES OFFSHORE TUESDAY NIGHT BUT A LARGER SCALE TROF REMAINS IN PLACE OVER ERN CANADA FOR THE REST OF THE WEEK WHICH LEAVES OUR AREA IN RELATIVELY DRY NW FLOW ALOFT. THE TRICKIEST PART OF THIS FORECAST IS AT THE BEGINNING ON TUESDAY. A COLD FRONT ASSOCD WITH THE SHRTWV TROF IS EXPECTED TO PUSH EWD THROUGH PA DURG MONDAY NIGHT AND BE OVER NJ/DE BY EARLY TUESDAY MORNING. THE NAM, ECMWF AND SREF ARE INDICATING SOME PRECIP OVER ERN NJ AND DELMARVA ON TUESDAY MORNING AT LEAST...WHILE THE GFS WANTS TO CLEAR PRECIP OUT MORE QUICKLY. AS A RESULT WE TRIMMED THE POPS BACK FOR TUESDAY ESPECIALLY N/W OF PHL BUT KEPT CHC POPS S AND E. MAX TEMPS BEHIND THE COOL FRONT WILL BE A LITTLE LOWER TUES VS MON BUT BIGGEST DIFFERENCE WILL BE THE LOWER DEWPTS MAKING FOR A MORE PLEASANT AFTN...ESPECIALLY N/W OF PHL. FOR THE REMAINDER OF THE EXTENDED PERIOD...PLEASANT WX SHOULD CONTINUE WITH TEMPS NEAR OR SLIGHTLY ABOVE NORMAL FOR THIS TIME OF YEAR. ANOTHER COOL FRONT ASSOCD WITH A DIGGING SHRTWV TROF IS FCST TO CROSS THE AREA ON THURSDAY RESULTING IN NO PRECIP BUT SLIGHTLY COOLER MAX TEMPS AGAIN ON FRIDAY. YET ANOTHER FRONT IS FCST ON SUNDAY AND...GIVEN THE UNCERTAINTY AT DAY 7...IT WAS DECIDED TO ADD SLIGHT CHC POPS TO THE FCST AT THAT TIME. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... TRICKY FCSTS TODAY. MOST LOCATIONS ARE EITHER VFR OR MVFR OUTSIDE OF ANY SHOWERS OR TSRA THAT MOVE THRU. THE EXCEPTION CONTINUES TO BE KTTN, WHICH CONTINUES TO HOLD IFR. EXPECT VARIABLE CIGS/VSBYS THRU THE AFTN, WITH IMPROVEMENT TO VFR TWD EVE. HOWEVER, THINGS COULD CHANGE IN A HURRY AS STORMS DEVELOP AND CATEGORIES CHANGE. THERE WILL BE SCT SHOWERS AND TSRA AROUND EARLY AND PSBLY SOME MORE ORGANIZED STUFF LATER THIS AFTN. TONIGHT...COULD STILL SOME LINGERING SHOWERS PUSHING THROUGH OUR EASTERN TERMINALS TONIGHT THOUGH THE TREND WILL BE FOR DIMINISHING THEM. COLD FRONT PROBABLY DOES NOT MOVE THROUGH UNTIL LATER ON TUESDAY MORNING SO WE SHOULD STILL HAVE THE MOIST AIRMASS IN PLACE THAT WOULD ALLOW FOR THE RETURN OF SUB-VFR CONDITIONS. OUTLOOK... TUESDAY...GENERALLY VFR CONDS BUT POSSIBLY LOWER IN SCT SHRA AND FOG ESPECIALLY IN THE MORNING. WEDNESDAY THROUGH FRIDAY...VFR CONDITIONS WITH MAINLY NW WINDS... STRONGER DURING THE DAY && .MARINE... SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS OUR WATERS TODAY AND TONIGHT AS WE CONTINUE WITH THE SOUTHERLY WINDS. SEAS WILL CONTINUE TO RUN AROUND 3 FEET TODAY AND TONIGHT WITH WINDS LESS THAN 15 KNOTS. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ONCE AGAIN TODAY AND TONIGHT ACROSS OUR WATERS. OUTLOOK... NO SCA CONDS ARE EXPECTED FOR THE REMAINDER OF THIS WEEK. WINDS WILL BE GENERALLY NORTHWEST AND SOMEWHAT STRONGER BEHIND COLD FRONTS ON TUESDAY NIGHT AND AGAIN ON THURSDAY NIGHT. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...AMC NEAR TERM...NIERENBERG SHORT TERM...HEAVENER LONG TERM...AMC AVIATION...AMC/HEAVENER/NIERENBERG MARINE...AMC/HEAVENER
Hazardous weather outlook, Sep 2, 3:24 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 PM EDT MON SEP 2 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-031930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 324 PM EDT MON SEP 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ACROSS THE AREA WILL LIKELY PRODUCE SOME VERY HEAVY DOWNPOURS. IF MULTIPLE STORMS CROSS THE SAME AREA THEN SIGNIFICANT FLOODING COULD OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-031930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 324 PM EDT MON SEP 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS MAY PRODUCE LOCALLY HAZARDOUS WINDS AND SEAS AS WELL AS DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 2, 1:58 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
158 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM FLOOD SPRINGFIELD 39.93N 75.32W
09/02/2013 DELAWARE PA EMERGENCY MNGR
BJS WHOLESALE PARKING LOT FLOODED..NUMEROUS ROADS
FLOODED IN SPRINGFIELD AND UPPER DARBY TWP..VEHICLE
ENDED UP IN CREEK.
&&
EVENT NUMBER PHI1300406
BUNKERSpecial weather statement, Sep 2, 2:42 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
242 PM EDT MON SEP 2 2013
NJZ022>025-021930-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-
242 PM EDT MON SEP 2 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CAPE MAY AND
SOUTHEASTERN ATLANTIC COUNTIES INCLUDING THE BEACHES...
AT 238 PM EDT...A STRONG THUNDERSTORM WAS NEAR ENGLISH CREEK...MOVING
EAST AT 20 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. IF ON THE
BEACH, SEEK SHELTER INDOORS IMMEDIATELY.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS.
THIS STORM WILL BE NEAR LONGPORT AROUND 250 PM...LONGPORT AROUND 300
PM AND ATLANTIC CITY AROUND 310 PM.
LAT...LON 3938 7438 3938 7440 3936 7440 3934 7443
3934 7447 3930 7453 3919 7466 3923 7480
3945 7471 3943 7446 3941 7436
FORECASTER: GORSELocal storm report, Sep 2, 2:48 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
248 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM LIGHTNING NE FORKS TWP 40.73N 75.22W
09/02/2013 NORTHAMPTON PA TRAINED SPOTTER
LIGHTNINING STRIKE 3 HOUSES....NO FIRES BUT DAMAGE.
1030 AM TSTM WND DMG PHILADELPHIA 39.95N 75.16W
09/02/2013 PHILADELPHIA PA EMERGENCY MNGR
1 TREE WAS REPORTED DOWN
1040 AM LIGHTNING FRANKFORD 40.03N 75.08W
09/02/2013 PHILADELPHIA PA FIRE DEPT/RESCUE
LIGHTNING STRUCK AND HOUSE AND ON FIRE. TIME CORRECTED.
1115 AM FLOOD SOMERDALE 39.85N 75.02W
09/02/2013 CAMDEN NJ EMERGENCY MNGR
SIGNIFICANT STREET FLOODING WITH SEVERAL CARS STUCK IN
FLOOD WATERS.
1156 AM TSTM WND DMG PHILADELPHIA 39.95N 75.16W
09/02/2013 PHILADELPHIA PA EMERGENCY MNGR
4 ADDITIONAL TREES REPORTED DOWN ACCORDING TO EMERGENCY
MANAGEMENT
1204 PM FLOOD UPPER DARBY 39.93N 75.27W
09/02/2013 DELAWARE PA TRAINED SPOTTER
WIDESPREAD ROADWAY FLOODING
1219 PM FLOOD ASTON ARMS 39.86N 75.43W
09/02/2013 DELAWARE PA TRAINED SPOTTER
COBBS CREEK IS OVER THE BANKS IN SOME PLACES
1220 PM FLASH FLOOD LIMA 39.92N 75.44W
09/02/2013 DELAWARE PA PUBLIC
REPORTS OF NUMEROUS WATER RESCUES...
1221 PM FLOOD SPRINGFIELD 39.93N 75.32W
09/02/2013 DELAWARE PA EMERGENCY MNGR
BJS WHOLESALE PARKING LOT FLOODED..NUMEROUS ROADS
FLOODED IN SPRINGFIELD AND UPPER DARBY TWP..VEHICLE
ENDED UP IN CREEK.
&&
EVENT NUMBER PHI1300398 PHI1300399 PHI1300403 PHI1300402 PHI1300405
PHI1300400 PHI1300401 PHI1300404 PHI1300406
BUNKERLocal storm report, Sep 2, 3:10 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM FLASH FLOOD SPRINGFIELD 39.93N 75.32W
09/02/2013 DELAWARE PA EMERGENCY MNGR
BJS WHOLESALE PARKING LOT FLOODED..NUMEROUS ROADS
FLOODED IN SPRINGFIELD AND UPPER DARBY TWP..VEHICLE
ENDED UP IN CREEK.
&&
CORRECTED EVENT
EVENT NUMBER PHI1300406
BUNKERLocal storm report, Sep 2, 3:11 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
311 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD SOMERDALE 39.85N 75.02W
09/02/2013 CAMDEN NJ EMERGENCY MNGR
SIGNIFICANT STREET FLOODING WITH SEVERAL CARS STUCK IN
FLOOD WATERS.
&&
CORRECTED EVENT
EVENT NUMBER PHI1300402
BUNKERSpecial weather statement, Sep 2, 3:14 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EDT MON SEP 2 2013
PAZ054-055-062-022015-
CARBON PA-MONROE PA-NORTHAMPTON PA-
314 PM EDT MON SEP 2 2013
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CARBON...NORTHERN
NORTHAMPTON AND SOUTHERN MONROE COUNTIES...
AT 310 PM EDT...A STRONG THUNDERSTORM WAS NEAR TRACHSVILLE...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR KRESGEVILLE AROUND 320 PM...MERWINSBURG
AROUND 330 PM...FIDDLETOWN AROUND 340 PM...ROSSLAND AROUND 350 PM...
SAYLORSBURG AROUND 410 PM AND WIND GAP AROUND 420 PM.
LAT...LON 4098 7514 4097 7513 4069 7521 4087 7564
4099 7557 4099 7513
FORECASTER: GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 8:02 PM EDT | Special Weather Statement | PHI | Warren | 58 min |
| Sep 2, 7:09 AM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Sep 2, 7:16 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Sussex | 89 min |
| Sep 2, 7:35 AM EDT | Areal Flood Advisory | PHI | Hunterdon | 6 hr |
| Sep 2, 7:58 AM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 62 min |
| Sep 2, 8:17 AM EDT | Areal Flood Advisory | PHI | Morris, Somerset | 3 hr |
| Sep 2, 8:58 AM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 3 hr |
| Sep 2, 9:37 AM EDT | Areal Flood Advisory | PHI | Camden | 113 min |
| Sep 2, 9:52 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester | 4 hr |
| Sep 2, 10:03 AM EDT | Areal Flood Advisory | PHI | Camden, Cumberland, Gloucester, Salem | 4 hr |
| Sep 2, 10:16 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 74 min |
| Sep 2, 10:35 AM EDT | Flash Flood Warning | PHI | Burlington, Camden | 5 hr |
| Sep 2, 10:50 AM EDT | Areal Flood Advisory | PHI | Gloucester, Salem | 3 hr |
| Sep 2, 11:31 AM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 3 hr |
| Sep 2, 12:28 PM EDT | Flash Flood Warning | PHI | Gloucester, Salem | 3 hr |
| Sep 2, 12:44 PM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer | 4 hr |
| Sep 2, 12:47 PM EDT | Special Weather Statement | PHI | Hunterdon | 58 min |
| Sep 2, 2:03 PM EDT | Areal Flood Advisory | PHI | Middlesex, Somerset | 3 hr |
| Sep 2, 2:42 PM EDT | Special Weather Statement | PHI | Atlantic | 48 min |
| Sep 2, 3:44 PM EDT | Areal Flood Warning | PHI | Gloucester | 14 hr |
Nearby
Areal Flood Warnings in New Jersey, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.